Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Rideau, G

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:32
Abstract pages:159
Full texts:58
References:25

http://www.mathnet.ru/eng/person19129
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/148050

Publications in Math-Net.Ru
1994
1. M. Irac-Astaud, G. Rideau, “On quantum multi-Hamiltonian systems”, TMF, 99:3 (1994),  377–381  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 99:3 (1994), 658–661  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021